#2701 ·
Timothy Wood38 said:Yeah, I take 100 mg of prazine just to get some shut-eye. You really have to time it right—I usually take mine around 8 PM if I’m planning to hit the hay by 11. Sometimes it works perfectly and knocks me right out, but other times? Not so much. Then I end up needing to add some Sanval to the mix. The only side effect I deal with is dry mouth. Honestly, I’m not even sure how much longer I can rely on prazine. My body just builds a tolerance to absolutely everything so fast; I’m constantly having to switch things up or layer medications just to feel anything. Still, prazine is a decent hypnotic, even if its primary job is being a neuroleptic.
The reason I even asked this is because I've used Prazina before, but I had a really scary situation happen yesterday—actually, it started brewing the night before.
Basically, I had been taking Sanval so regularly that they were basically like Tic Tacs to me—I was popping three 5 mg pills at once, so 15 mg just to get three hours of sleep, waking up, and then doing another three pills for another three hours. Naturally, when I told my doctor, she lost it! That's why she prescribed me Prazina 25 mg (or 50 mg if the 25 mg isn't enough). So, what happened? The day after all that Sanval, around 3:00 in the afternoon, I took a 25 mg Prazina—that yellow pill—and it wasn't until a few hours later, on my drive home from work, that I started feeling all "rubbery." Once I got home, I crawled into bed and was out for about two hours. Then I woke up, but I felt so incredibly lethargic that I didn't even dare touch my antidepressant or my mood stabilizer; I just fell back asleep and slept through the rest of the night (about five hours straight).
But the next morning? I couldn't wake up for the life of me. I tried splashing cold water on my face, nothing worked—I just drifted off again. I ended up calling the ER, and they just told me to drink some salt water and eat something salty. Anyway, I called my doctor, and she suggested there was probably a synergy happening between the leftover Sanval from two nights ago, the Prazina, and my regular meds. She told me to just take half a Prazina tonight—basically cutting that 25 mg dose in half. I didn't quite have the guts to do it, so I ended up being awake most of the night.
My doctor mentioned that she can't predict exactly how my brain will react; apparently, some people take much higher doses of Prazina along with other drugs and are totally fine. It's so individualistic that it's actually pretty terrifying... I'm supposed to take half a pill tonight... yikes... I don't know...😲